# SDR C2XA07ON035

- Difficulty date: December 6, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 145881
- Aircraft time: 8,626 hours, 4,677 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Part number: 450113A
- Part serial: SPE0414721
- Condition: Obstructed
- Location: Apu
- Part time: 8,630 hours, 4,678 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

FLIGHT 7735 - GEG TO LAX - FLIGHT CREW REPORTED DURING TAXI APU HIGH TEMP AND APU FIRE INDICATION ON EICAS.  SPOKANE AIRWAY CONTRACT MECHANICS REMOVED ICE FROM APU INLET AND VERIFIED NORMAL OPERATION.  A/C WAS RELEASE IN AIRWORTHY CONDITIONS TO RETURN FOR SERVICE.
